MathSciNet Relay Station
MathSciNet bibliographic data
MR854575 (87k:58178) 58F13 (26A18)
Janková, K.; Smítal, J. A characterization of chaos. Bull. Austral. Math. Soc. 34 (1986), no. 2, 283–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement